# SDR REXA2021082500640

- Difficulty date: July 7, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Part number: CR321454
- Condition: Corroded
- Location: Bs 631
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE CENTER BAY DOOR SURROUND STRUCTURE CORRODED AT FS 631.34 BETWEEN STGR 25L AND STGR 24L. - CHEMICALLY REMOVED PAINT TO FOM IAW CRJ 900 SRM 51-26-01-001-001-A01, AFTER FURTHER INVESTIGATION FOUND ONLY 4 EACH CORRODED BLIND RIVETS, REMOVED AND REPLACED 4EA BLIND RIVETS IAW CRJ 900 51-42-13-001-001-A01. RESTORED FINISH IAW CRJ 900 SRM 51-25-06-001-001-A01, SRM 51-25-16-001-001-A01, AND SRM 51-21-11-001-001-A01.
